Статті в журналах з теми "Divergence form operators"

Щоб переглянути інші типи публікацій з цієї теми, перейдіть за посиланням: Divergence form operators.

Оформте джерело за APA, MLA, Chicago, Harvard та іншими стилями

Оберіть тип джерела:

Ознайомтеся з топ-50 статей у журналах для дослідження на тему "Divergence form operators".

Біля кожної праці в переліку літератури доступна кнопка «Додати до бібліографії». Скористайтеся нею – і ми автоматично оформимо бібліографічне посилання на обрану працю в потрібному вам стилі цитування: APA, MLA, «Гарвард», «Чикаго», «Ванкувер» тощо.

Також ви можете завантажити повний текст наукової публікації у форматі «.pdf» та прочитати онлайн анотацію до роботи, якщо відповідні параметри наявні в метаданих.

Переглядайте статті в журналах для різних дисциплін та оформлюйте правильно вашу бібліографію.

1

Milakis, Emmanouil, and Tatiana Toro. "Divergence form operators in Reifenberg flat domains." Mathematische Zeitschrift 264, no. 1 (November 14, 2008): 15–41. http://dx.doi.org/10.1007/s00209-008-0450-2.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
2

Barlow, Martin T., and Richard F. Bass. "Divergence Form Operators on Fractal-like Domains." Journal of Functional Analysis 175, no. 1 (August 2000): 214–47. http://dx.doi.org/10.1006/jfan.2000.3597.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
3

Boccardo, L., and B. Dacorogna. "Monotonicity of certain differential operators in divergence form." Manuscripta Mathematica 64, no. 2 (June 1989): 253–60. http://dx.doi.org/10.1007/bf01160123.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
4

Barlow, Martin T. "On the Liouville Property for Divergence Form Operators." Canadian Journal of Mathematics 50, no. 3 (June 1, 1998): 487–96. http://dx.doi.org/10.4153/cjm-1998-026-9.

Повний текст джерела
Анотація:
AbstractIn this paper we construct a bounded strictly positive function σ such that the Liouville property fails for the divergence form operator L= ▽ (σ2▽). Since in addition Δσ/σ is bounded, this example also gives a negative answer to a problem of Berestycki, Caffarelli and Nirenberg concerning linear Schrödinger operators.
Стилі APA, Harvard, Vancouver, ISO та ін.
5

Song, Liang, and Ming Xu. "VMO spaces associated with divergence form elliptic operators." Mathematische Zeitschrift 269, no. 3-4 (September 3, 2010): 927–43. http://dx.doi.org/10.1007/s00209-010-0774-6.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
6

Maekawa, Yasunori, and Hideyuki Miura. "On domain of Poisson operators and factorization for divergence form elliptic operators." manuscripta mathematica 152, no. 3-4 (June 13, 2016): 459–512. http://dx.doi.org/10.1007/s00229-016-0858-7.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
7

ter Elst, A. F. M., and Derek W. Robinson. "High order divergence-form elliptic operators on Lie groups." Bulletin of the Australian Mathematical Society 55, no. 2 (April 1997): 335–48. http://dx.doi.org/10.1017/s0004972700034006.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
8

Okazawa, Noboru. "Sectorialness of second order elliptic operators in divergence form." Proceedings of the American Mathematical Society 113, no. 3 (March 1, 1991): 701. http://dx.doi.org/10.1090/s0002-9939-1991-1072347-4.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
9

Rozkosz, Andrzej. "Weak convergence of diffusions corresponding to divergence form operators." Stochastics and Stochastic Reports 57, no. 1-2 (August 1996): 129–57. http://dx.doi.org/10.1080/17442509608834055.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
10

Miyazaki, Yoichi. "Schauder theory for Dirichlet elliptic operators in divergence form." Journal of Evolution Equations 13, no. 2 (March 27, 2013): 443–80. http://dx.doi.org/10.1007/s00028-013-0186-2.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
11

Egert, Moritz. "On p-elliptic divergence form operators and holomorphic semigroups." Journal of Evolution Equations 20, no. 3 (October 8, 2019): 705–24. http://dx.doi.org/10.1007/s00028-019-00537-1.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
12

Rozkosz, Andrzej. "Stochastic representation of diffusions corresponding to divergence form operators." Stochastic Processes and their Applications 63, no. 1 (October 1996): 11–33. http://dx.doi.org/10.1016/0304-4149(96)00059-2.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
13

Khenissy, Saïma, Yomna Rébaï, and Dong Ye. "Expansion of the Green's function for divergence form operators." Comptes Rendus Mathematique 348, no. 15-16 (August 2010): 891–96. http://dx.doi.org/10.1016/j.crma.2010.06.024.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
14

Elst, A. F. M. ter, Derek W. Robinson, and Adam Sikora. "On second-order periodic elliptic operators in divergence form." Mathematische Zeitschrift 238, no. 3 (November 1, 2001): 569–637. http://dx.doi.org/10.1007/s002090100268.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
15

Bass, Richard F., and Krzysztof Burdzy. "The Boundary Harnack Principle for Non-Divergence form Elliptic Operators." Journal of the London Mathematical Society 50, no. 1 (August 1994): 157–69. http://dx.doi.org/10.1112/jlms/50.1.157.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
16

Bonfiglioli, Andrea, Ermanno Lanconelli, and Francesco Uguzzoni. "Fundamental solutions for non-divergence form operators on stratified groups." Transactions of the American Mathematical Society 356, no. 7 (October 21, 2003): 2709–37. http://dx.doi.org/10.1090/s0002-9947-03-03332-4.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
17

Bonfiglioli, Andrea, and Francesco Uguzzoni. "Harnack inequality for non-divergence form operators on stratified groups." Transactions of the American Mathematical Society 359, no. 6 (January 19, 2007): 2463–81. http://dx.doi.org/10.1090/s0002-9947-07-04273-0.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
18

ARENA, ORAZIO, and CRISTINA GIANNOTTI. "ELLIPTIC EXTENSIONS IN THE DISK WITH OPERATORS IN DIVERGENCE FORM." Bulletin of the Australian Mathematical Society 88, no. 1 (August 20, 2012): 51–55. http://dx.doi.org/10.1017/s000497271200069x.

Повний текст джерела
Анотація:
AbstractLet $\varphi _0$ and $\varphi _1$ be regular functions on the boundary $\partial D$ of the unit disk $D$ in $\mathbb {R}^2$, such that $\int _{0}^{2\pi }\varphi _1\,d\theta =0$ and $\int _{0}^{2\pi }\sin \theta (\varphi _1-\varphi _0)\,d\theta =0$. It is proved that there exist a linear second-order uniformly elliptic operator $L$ in divergence form with bounded measurable coefficients and a function $u$ in $W^{1,p}(D)$, $1 \lt p \lt 2$, such that $Lu=0$ in $D$ and with $u|_{\partial D}= \varphi _0$ and the conormal derivative $\partial u/\partial N|_{\partial D}=\varphi _1$.
Стилі APA, Harvard, Vancouver, ISO та ін.
19

Bonfiglioli, Andrea, Ermanno Lanconelli, and Francesco Uguzzoni. "Levi’s parametrix for some sub-elliptic non-divergence form operators." Electronic Research Announcements of the American Mathematical Society 9, no. 2 (January 31, 2003): 10–18. http://dx.doi.org/10.1090/s1079-6762-03-00107-0.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
20

Stroock, Daniel W. "Non-divergence form operators and variations on Yau's explosion criterion." Journal of Fourier Analysis and Applications 4, no. 4-5 (July 1998): 565–74. http://dx.doi.org/10.1007/bf02498225.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
21

Mihăilescu, Mihai. "Classification of isolated singularities for nonhomogeneous operators in divergence form." Journal of Functional Analysis 268, no. 8 (April 2015): 2336–55. http://dx.doi.org/10.1016/j.jfa.2015.01.016.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
22

Saloff-Coste, L. "Parabolic Harnack inequality for divergence form second order differential operators." Potential Analysis 4, no. 4 (August 1995): 429–67. http://dx.doi.org/10.1007/bf01053457.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
23

Arlinskii, Yury, and Yury Kovalev. "Operators in divergence form and their Friedrichs and Krein extensions." Opuscula Mathematica 31, no. 4 (2011): 501. http://dx.doi.org/10.7494/opmath.2011.31.4.501.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
24

Hofmann, Steve, and Svitlana Mayboroda. "Hardy and BMO spaces associated to divergence form elliptic operators." Mathematische Annalen 344, no. 1 (October 31, 2008): 37–116. http://dx.doi.org/10.1007/s00208-008-0295-3.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
25

Jiang, Renjin, and Dachun Yang. "New Orlicz–Hardy spaces associated with divergence form elliptic operators." Journal of Functional Analysis 258, no. 4 (February 2010): 1167–224. http://dx.doi.org/10.1016/j.jfa.2009.10.018.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
26

Bessa, Gregório P., Luquésio P. Jorge, Barnabé P. Lima, and José F. Montenegro. "Fundamental tone estimates for elliptic operators in divergence form and geometric applications." Anais da Academia Brasileira de Ciências 78, no. 3 (September 2006): 391–404. http://dx.doi.org/10.1590/s0001-37652006000300001.

Повний текст джерела
Анотація:
We establish a method for giving lower bounds for the fundamental tone of elliptic operators in divergence form in terms of the divergence of vector fields. We then apply this method to the Lr operator associated to immersed hypersurfaces with locally bounded (r + 1)-th mean curvature Hr + 1 of the space forms Nn+ 1(c) of constant sectional curvature c. As a corollary we give lower bounds for the extrinsic radius of closed hypersurfaces of Nn+ 1(c) with Hr + 1 > 0 in terms of the r-th and (r + 1)-th mean curvatures. Finally we observe that bounds for the Laplace eigenvalues essentially bound the eigenvalues of a self-adjoint elliptic differential operator in divergence form. This allows us to show that Cheeger's constant gives a lower bounds for the first nonzero Lr-eigenvalue of a closed hypersurface of Nn+ 1(c).
Стилі APA, Harvard, Vancouver, ISO та ін.
27

Auscher, Pascal, Moritz Egert, and Kaj Nyström. "The Dirichlet problem for second order parabolic operators in divergence form." Journal de l’École polytechnique — Mathématiques 5 (2018): 407–41. http://dx.doi.org/10.5802/jep.74.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
28

Li, Peter, and Jiaping Wang. "Polynomial growth solutions of uniformly elliptic operators of non-divergence form." Proceedings of the American Mathematical Society 129, no. 12 (May 10, 2001): 3691–99. http://dx.doi.org/10.1090/s0002-9939-01-06167-6.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
29

Klimsiak, Tomasz. "On Time-Dependent Functionals of Diffusions Corresponding to Divergence Form Operators." Journal of Theoretical Probability 26, no. 2 (September 28, 2011): 437–73. http://dx.doi.org/10.1007/s10959-011-0381-4.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
30

Du, Feng, Chuanxi Wu, and Guanghan Li. "Estimates for eigenvalues of fourth-order elliptic operators in divergence form." Bulletin of the Brazilian Mathematical Society, New Series 46, no. 3 (September 2015): 437–59. http://dx.doi.org/10.1007/s00574-015-0099-5.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
31

Quastel, J., and S. R. S. Varadhan. "Diffusion semigroups and diffusion processes corresponding to degenerate divergence form operators." Communications on Pure and Applied Mathematics 50, no. 7 (July 1997): 667–705. http://dx.doi.org/10.1002/(sici)1097-0312(199707)50:7<667::aid-cpa3>3.0.co;2-5.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
32

Auscher, Pascal, and Moritz Egert. "On non-autonomous maximal regularity for elliptic operators in divergence form." Archiv der Mathematik 107, no. 3 (July 4, 2016): 271–84. http://dx.doi.org/10.1007/s00013-016-0934-y.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
33

Jiang, Renjin, and Dachun Yang. "Generalized Vanishing Mean Oscillation Spaces Associated with Divergence Form Elliptic Operators." Integral Equations and Operator Theory 67, no. 1 (April 13, 2010): 123–49. http://dx.doi.org/10.1007/s00020-010-1774-y.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
34

Lim, Nancy L. "TheLpDirichlet Problem for Divergence Form Elliptic Operators with Non-smooth Coefficients." Journal of Functional Analysis 138, no. 2 (June 1996): 502–43. http://dx.doi.org/10.1006/jfan.1996.0074.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
35

TANG, LIN. "WEIGHTED SOLVABILITY FOR PARABOLIC EQUATIONS WITH PARTIALLY BMO COEFFICIENTS AND ITS APPLICATIONS." Journal of the Australian Mathematical Society 96, no. 3 (June 2014): 396–428. http://dx.doi.org/10.1017/s1446788714000020.

Повний текст джерела
Анотація:
AbstractWe consider the weighted $L_p$ solvability for divergence and nondivergence form parabolic equations with partially bounded mean oscillation (BMO) coefficients and certain positive potentials. As an application, global regularity in Morrey spaces for divergence form parabolic operators with partially BMO coefficients on a bounded domain is established.
Стилі APA, Harvard, Vancouver, ISO та ін.
36

Tan, Shenyang, Tiren Huang, and Wenbin Zhang. "Estimates for Eigenvalues of the Elliptic Operator in Divergence Form on Riemannian Manifolds." Advances in Mathematical Physics 2015 (2015): 1–8. http://dx.doi.org/10.1155/2015/387953.

Повний текст джерела
Анотація:
We investigate the Dirichlet weighted eigenvalue problem of the elliptic operator in divergence form on compact Riemannian manifolds(M,g,e-ϕdv). We establish a Yang-type inequality of this problem. We also get universal inequalities for eigenvalues of elliptic operators in divergence form on compact domains of complete submanifolds admitting special functions which include the Hadamard manifolds with Ricci curvature bounded below and any complete manifolds admitting eigenmaps to a sphere.
Стилі APA, Harvard, Vancouver, ISO та ін.
37

Gomes, José N. V., and Juliana F. R. Miranda. "Eigenvalue estimates for a class of elliptic differential operators in divergence form." Nonlinear Analysis 176 (November 2018): 1–19. http://dx.doi.org/10.1016/j.na.2018.06.006.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
38

Frentz, Marie, Elin Götmark, and Kaj Nyström. "The obstacle problem for parabolic non-divergence form operators of Hörmander type." Journal of Differential Equations 252, no. 9 (May 2012): 5002–41. http://dx.doi.org/10.1016/j.jde.2012.01.032.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
39

Rosén, Andreas. "Square function and maximal function estimates for operators beyond divergence form equations." Journal of Evolution Equations 13, no. 3 (June 9, 2013): 651–74. http://dx.doi.org/10.1007/s00028-013-0195-1.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
40

Miyazaki, Yoichi. "The Lp theory of divergence form elliptic operators under the Dirichlet condition." Journal of Differential Equations 215, no. 2 (August 2005): 320–56. http://dx.doi.org/10.1016/j.jde.2004.10.014.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
41

Miyazaki, Yoichi. "Higher order elliptic operators of divergence form in C1 or Lipschitz domains." Journal of Differential Equations 230, no. 1 (November 2006): 174–95. http://dx.doi.org/10.1016/j.jde.2006.07.024.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
42

Lejay, Antoine. "Homogenization of divergence-form operators with lower-order terms in random media." Probability Theory and Related Fields 120, no. 2 (June 2001): 255–76. http://dx.doi.org/10.1007/pl00008783.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
43

Aryal, Ashok, and Ivan Blank. "Geometry of Mean Value Sets for General Divergence Form Uniformly Elliptic Operators." Potential Analysis 50, no. 1 (December 15, 2017): 43–54. http://dx.doi.org/10.1007/s11118-017-9672-4.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
44

Ros-Oton, Xavier, and Joaquim Serra. "The Boundary Harnack Principle for Nonlocal Elliptic Operators in Non-divergence Form." Potential Analysis 51, no. 3 (June 15, 2018): 315–31. http://dx.doi.org/10.1007/s11118-018-9713-7.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
45

Francfort, Gilles A., François Murat, and Luc Tartar. "Homogenization of monotone operators in divergence form with x-dependent multivalued graphs." Annali di Matematica Pura ed Applicata 188, no. 4 (February 10, 2009): 631–52. http://dx.doi.org/10.1007/s10231-009-0094-9.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
46

do Carmo, Manfredo P., Qiaoling Wang, and Changyu Xia. "Inequalities for eigenvalues of elliptic operators in divergence form on Riemannian manifolds." Annali di Matematica Pura ed Applicata 189, no. 4 (February 9, 2010): 643–60. http://dx.doi.org/10.1007/s10231-010-0129-2.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
47

Dragičević, Oliver, and Alexander Volberg. "Bilinear embedding for real elliptic differential operators in divergence form with potentials." Journal of Functional Analysis 261, no. 10 (November 2011): 2816–28. http://dx.doi.org/10.1016/j.jfa.2011.07.013.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
48

Xie, Peizhu, and Ruming Gong. "Commutators with Lipschitz Functions and Nonintegral Operators." Journal of Applied Mathematics 2013 (2013): 1–8. http://dx.doi.org/10.1155/2013/178961.

Повний текст джерела
Анотація:
LetTbe a singular nonintegral operator; that is, it does not have an integral representation by a kernel with size estimates, even rough. In this paper, we consider the boundedness of commutators withTand Lipschitz functions. Applications include spectral multipliers of self-adjoint, positive operators, Riesz transforms of second-order divergence form operators, and fractional power of elliptic operators.
Стилі APA, Harvard, Vancouver, ISO та ін.
49

Cialdea, Alberto, Vita Leonessa, and Angelica Malaspina. "The Dirichlet Problem for Second-Order Divergence Form Elliptic Operators with Variable Coefficients: The Simple Layer Potential Ansatz." Abstract and Applied Analysis 2015 (2015): 1–11. http://dx.doi.org/10.1155/2015/276810.

Повний текст джерела
Анотація:
We investigate the Dirichlet problem related to linear elliptic second-order partial differential operators with smooth coefficients in divergence form in bounded connected domains ofRm(m≥3) with Lyapunov boundary. In particular, we show how to represent the solution in terms of a simple layer potential. We use an indirect boundary integral method hinging on the theory of reducible operators and the theory of differential forms.
Стилі APA, Harvard, Vancouver, ISO та ін.
50

Cakoni, Fioralba, and Jingni Xiao. "On corner scattering for operators of divergence form and applications to inverse scattering." Communications in Partial Differential Equations 46, no. 3 (March 4, 2021): 413–41. http://dx.doi.org/10.1080/03605302.2020.1843489.

Повний текст джерела
Стилі APA, Harvard, Vancouver, ISO та ін.
Ми пропонуємо знижки на всі преміум-плани для авторів, чиї праці увійшли до тематичних добірок літератури. Зв'яжіться з нами, щоб отримати унікальний промокод!

До бібліографії